Skip to main content

Towards Unification of Algorithmic Tools

Publications

Planar Reachability Under Single Vertex or Edge Failures

Author(s): Giuseppe F. Italiano, Adam Karczmarz, Nikos Parotsidis
Published in: Proceedings of the 2021 ACM-SIAM Symposium on Discrete Algorithms (SODA), 2021, Page(s) 2739-2758, ISBN 978-1-61197-646-5
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/1.9781611976465.163

Simple Label-Correcting Algorithms for Partially Dynamic Approximate Shortest Paths in Directed Graphs

Author(s): Adam Karczmarz, Jakub Łącki
Published in: Symposium on Simplicity in Algorithms, 2020, Page(s) 106-120, ISBN 978-1-61197-601-4
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/1.9781611976014.15

Internal Quasiperiod Queries

Author(s): Maxime Crochemore, Costas S. Iliopoulos, Jakub Radoszewski, Wojciech Rytter, Juliusz Straszyński, Tomasz Waleń, Wiktor Zuba
Published in: String Processing and Information Retrieval - 27th International Symposium, SPIRE 2020, Orlando, FL, USA, October 13–15, 2020, Proceedings, 12303, 2020, Page(s) 60-75, ISBN 978-3-030-59211-0
Publisher: Springer International Publishing
DOI: 10.1007/978-3-030-59212-7_5

A Deterministic Parallel APSP Algorithm and its Applications

Author(s): Adam Karczmarz, Piotr Sankowski
Published in: Proceedings of the 2021 ACM-SIAM Symposium on Discrete Algorithms (SODA), 2021, Page(s) 255-272, ISBN 978-1-61197-646-5
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/1.9781611976465.17

Walking randomly, massively, and efficiently

Author(s): Jakub Łącki, Slobodan Mitrović, Krzysztof Onak, Piotr Sankowski
Published in: Proceedings of the 52nd Annual ACM SIGACT Symposium on Theory of Computing, 2020, Page(s) 364-377, ISBN 9781450369794
Publisher: ACM
DOI: 10.1145/3357713.3384303

Dynamic Complexity of Reachability: How Many Changes Can We Handle?

Author(s): Datta, Samir; Kumar, Pankaj; Mukherjee, Anish; Tawari, Anuj; Vortmeier, Nils; Zeume, Thomas
Published in: 1, 2020
Publisher: LIPIcs
DOI: 10.4230/lipics.icalp.2020.122

Reliable Hubs for Partially-Dynamic All-Pairs Shortest Paths in Directed Graphs

Author(s): Adam Karczmarz, Jakub Łacki
Published in: 2019
Publisher: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik
DOI: 10.4230/lipics.esa.2019.65

(1 + ε)-Approximate incremental matching in constant deterministic amortized time

Author(s): Fabrizio Grandoni, Stefano Leonardi, Piotr Sankowski, Chris Schwiegelshohn, Shay Solomon
Published in: 2019
Publisher: Society for Industrial and Applied Mathematics

Min-Cost Flow in Unit-Capacity Planar Graphs

Author(s): Adam Karczmarz, Piotr Sankowski
Published in: 2019
Publisher: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik
DOI: 10.4230/lipics.esa.2019.66

Sublinear Average-Case Shortest Paths in Weighted Unit-Disk Graphs

Author(s): Karczmarz, Adam; Pawlewicz, Jakub; Sankowski, Piotr
Published in: SoCG, 1, 2021
Publisher: LIPIcs

Single-Source Shortest Paths and Strong Connectivity in Dynamic Planar Graphs

Author(s): Charalampopoulos, Panagiotis ; Karczmarz, Adam
Published in: 28th Annual European Symposium on Algorithms (ESA 2020), 2020
Publisher: LIPIcs
DOI: 10.4230/lipics.esa.2020.31

Algorithms for Weighted Matching Generalizations I: Bipartite Graphs, b -matching, and Unweighted f -factors

Author(s): Harold N. Gabow, Piotr Sankowski
Published in: SIAM Journal on Computing, 50/2, 2021, Page(s) 440-486, ISSN 0097-5397
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/16m1106195

Drawing graphs on few lines and few planes

Author(s): Steven Chaplick, Krzysztof Fleszar, Fabian Lipp, Alexander Ravsky, Oleg Verbitsky, Alexander Wolff
Published in: Journal of Computational Geometry, 2021, ISSN 1920-180X
Publisher: Carleton University
DOI: 10.20382/jocg.v11i1a17

Algorithms for Weighted Matching Generalizations II: f -factors and the Special Case of Shortest Paths

Author(s): Harold N. Gabow, Piotr Sankowski
Published in: SIAM Journal on Computing, 50/2, 2021, Page(s) 555-601, ISSN 0097-5397
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/16m1106225

Reachability and Matching in Single Crossing Minor Free Graphs

Author(s): Samir Datta, Chetan Gupta, Rahul Jain, Anish Mukherjee, Vimal Raj Sharma, Raghunath Tewari
Published in: 2021
Publisher: arXiv

Decomposable Submodular Function Minimization via Maximum Flow

Author(s): Axiotis, Kyriakos; Karczmarz, Adam; Mukherjee, Anish; Sankowski, Piotr; Vladu, Adrian
Published in: 2, 2020
Publisher: arXiv